# SDR SWAA2021050611004

- Difficulty date: January 29, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 44,741 hours, 23,838 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB. UPPER FWD SLIDER IS CRACKED / REMOVED AND REPLACED LH HORIZONTAL STAB UPPER FWD SLIDER PER AMM 53-31-31
